# SDR AALA2000323

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN 'U' CHANNEL OF NR 1 SEAT TRACK STATION 1208.  REMOVED AND REPLACED SEAT TRACK.  (M)
